# SDR CNMA2015080001

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777*
- Aircraft serial: 26935
- Aircraft time: 56,873 hours, 10,010 cycles
- Engine: Pwa PW40903
- Engine time: 44,997 hours, 7,904 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FL230, LT ENGINE COMPRESSOR STALLED TWICE, THEN EGT GUAGE TURNED YELLOW, ACFT COCKPIT FILLED W/ SMOKE.  OXYGEN MASKS DONNED. OIL QTY SHOWED "0".  ENGINE WAS SHUTDOWN IAW SEVERE DAMAGE CHECKLIST DUE TO ACCOMPANYING VIBRATION.
